Fostair

Hi,

I've been noticing for a couple of weeks now that I feel worse for a few minutes after taking my Fostair (2 puffs x 100/6) but tonight I felt particularly bad, prompting me to put my pulse ox. My sats dropped to 95% and pulse went up to 115.... 95% isn't too bad butmy sats literally never drop below 97%, even when struggling.

I've got an appointment booked with my asthma nurse in a months time but don't know if I should keep taking the fostair if it's having this effect on me, but obviously don't want to go without.... I'm also on 10mg montelukast and Salbutamol, use my salbutamol at least every 6 hours most days.

Saxassoon x

2 Replies

oldestnewest
  • HI,

    I'm not an expert or anything but I have an idea that some people can be triggered by the propellant in inhalers so perhaps that's an issue for you? Or I guess you could have got worse and you're taking it at times of the day when you'd be bad anyway? I'm always worst morning and evening which is when preventers like Fostair are generally taken.

    At any rate I wouldn't leave it for a month till your scheduled appointment. At the very least I would ring the asthma nurses on here for advice, and they may well tell you to go back to your asthma nurse sooner, or to book a GP appointment. It does sound like you need to see someone if things are getting worse, even if it's not the Fostair - and if it is then you should be switched to something else asap, since like you say it's not good to either be set off by it or have nothing at all.

    Actually, it sounds like you should see someone anyway as the amount you're taking reliever is more than ideal (I feel like a massive hypocrite saying that lol as every 6 hours is a good day for me, but it is too much really, if you're able to tweak things to get that down.)

  • Hi, thanks for your reply :)

    My asthma nurse is on holiday at the.moment so looks like I'm going to book a Drs appt for some point next week!

    Thanks :) x

You may also like...